# SDR SWAA090393

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 4,310 hours, 2,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EGRESS LIGHTS INOP.  RECONNECTED WIRES TO LIGHT PER MM.
